# SDR 08FDEA00753

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON A-FRAME IS CRACKED AT STA 1115/RIB 21.  REMOVED A5451675001 FLODED SHEET METAL SECTION & CRACKED A54521550100 TEE PER SRM 51-40-21 PARA 5. ORDERED & RECEIVED NEW A54521550100 TEE. LOCATED, DRILLED & DEBURRED FASTENER HOLES ON NEW TEE IAW SRM 51-40-40.  INSTALLED NEW TEE & FOLDED SHEET METAL SECTION PER SRM 51-40-21;  PARA 5. MINOR REPAIR
